Common fixed point theorems for a family of mappings in cone metric spaces

Yizhuo Ma, Yubo Liu, Meimei Song

Abstract


Huang and Zhang obtained some fixed point theorems in cone metric spaces. Abbas and Rhoades generalized those theorems and obtained common fixed points for mappings with normal cone conditions satisfying certain contractive conditions. In this paper, we prove some theorems by removing the normal cone conditions and extend these theorems from a pair of single valued maps to a family of mappings in cone metric spaces.

Full Text: PDF

How to Cite this Article:

Yizhuo Ma, Yubo Liu, Meimei Song, Common fixed point theorems for a family of mappings in cone metric spaces, Advances in Fixed Point Theory, Vol 4, No 2 (2014), 160-168

Copyright © 2014 Yizhuo Ma, Yubo Liu, Meimei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.